On Approximation Properties of Baskakov-Schurer-Szasz Operators Preserving Exponential Functions

dc.contributor.authorYilmaz, Ovgu Gurel
dc.contributor.authorBodur, Murat
dc.contributor.authorAral, Ali
dc.date.accessioned2020-06-25T18:29:47Z
dc.date.available2020-06-25T18:29:47Z
dc.date.issued2018
dc.departmentKırıkkale Üniversitesi
dc.descriptionBodur, Murat/0000-0002-9195-9043
dc.description.abstractThe goal of this paper is to construct a general class of operators which has known BaskakovSchurer-Szasz that preserving constant and e(2ax), a > 0 functions. Also, we demonstrate the fact that for these operators, moments can be obtained using the concept of moment generating function. Furthermore, we investigate a uniform convergence result and a quantitative estimate in consideration of given operator, as well. Finally, we discuss the convergence of corresponding sequences in exponential weighted spaces and make a comparison about which one approximates better between classical Baskakov-Schurer-Szasz operators and the recent sequence, too.en_US
dc.identifier.citationYilmaz, O. G., Bodur, M., & ARAL, A., (2018). On Approximation Properties of Baskakov-Schurer-Szasz Operators Preserving Exponential Functions. FILOMAT , vol.32, no.15, 5433-5440.en_US
dc.identifier.doi10.2298/FIL1815433Y
dc.identifier.endpage5440en_US
dc.identifier.issn0354-5180
dc.identifier.issue15en_US
dc.identifier.scopus2-s2.0-85061357167
dc.identifier.scopusqualityQ3
dc.identifier.startpage5433en_US
dc.identifier.urihttps://doi.org/10.2298/FIL1815433Y
dc.identifier.urihttps://hdl.handle.net/20.500.12587/7461
dc.identifier.volume32en_US
dc.identifier.wosWOS:000461184000023
dc.identifier.wosqualityQ2
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherUniv Nis, Fac Sci Mathen_US
dc.relation.ispartofFilomat
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBaskakov-Schurer-Szasz operatorsen_US
dc.subjectexponential functionsen_US
dc.subjectquantitative resultsen_US
dc.subjectweighted approximationen_US
dc.titleOn Approximation Properties of Baskakov-Schurer-Szasz Operators Preserving Exponential Functionsen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
On Approximation Properties of Baskakov-Schurer-Szasz Operators Preserving Exponential Functions.pdf
Boyut:
239.8 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin/Full Text